# SDR SWAA2024012544413

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N1806U
- Make and model: Boeing 737-8
- Aircraft serial: 60652
- Aircraft time: 4,256 hours, 2,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT ON OVERHEAD BIN 12ABC INOP.<[01] OK TO CONTINUE PER MEL 33-51-01A SP1 AUTH 176938.  REPLACED 12ABC EMERGENCY LIGHT IAW AMM 33-51-03. OPS CHECK GOOD.
